Publication
Title
Applying linear mixed-effects models to the problem of measurement error in epidemiologic studies
Author
Language
English
Source (journal)
Communications in statistics : simulation and computation. - New York, N.Y.
Publication
New York, N.Y. : 2003
ISSN
0361-0918
Volume/pages
32(2003), p. 437-459
ISI
000183254800009
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 08.04.2017